MathSciNet Relay Station
MathSciNet bibliographic data
MR1608200 68Q25 (52A20 52A38 60J15 60J20)
Kannan, Ravi; Lovász, László; Simonovits, Miklós Random walks and an $O^*(n^5)$ volume algorithm for convex bodies. Random Structures Algorithms 11 (1997), no. 1, 1–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement